Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 92, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 11, 2005, 8:44 PM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2005, 8:44 PM CDT (01:44 UTC)
- Expired
- Jun 11, 2005, 9:10 PM CDT
- In force
- 26 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Iowa County, WI, Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 125 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1259 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 120144
SVRMKX
WIC049-065-120215-
/O.NEW.KMKX.SV.W.0092.050612T0144Z-050612T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 PM CDT SAT JUN 11 2005
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IOWA COUNTY IN SOUTH CENTRAL WISCONSIN
LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 915 PM CDT
* AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR DARLINGTON...AND
MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ARGYLE AROUND 850 PM CDT...
MINERAL POINT AROUND 855 PM CDT...
BLANCHARDVILLE AROUND 900 PM CDT...
DODGEVILLE AROUND 905 PM CDT...
LAT...LON 4261 9028 4253 8999 4271 8984 4306 8984
4307 9013
$$
DAVIS2 follow-up statements
000
WWUS53 KMKX 120154
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
853 PM CDT SAT JUN 11 2005
WIC049-065-120215-
/O.CON.KMKX.SV.W.0092.000000T0000Z-050612T0215Z/
IOWA-LAFAYETTE-
853 PM CDT SAT JUN 11 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 PM CDT FOR
LAFAYETTE AND IOWA COUNTIES...
AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF
LAMONT...OR ABOUT 9 MILES NORTHEAST OF DARLINGTON...MOVING NORTHEAST
AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BLANCHARDVILLE BY 900 PM CDT...
HOLLANDALE BY 905 PM CDT...
8 MILES SOUTHEAST OF RIDGEWAY BY 910 PM CDT...
BARNEVELD BY 915 PM CDT...
NO SEVERE WEATHER REPORTS HAVE BEEN RECEIVED AT THIS TIME.
LAT...LON 4261 9028 4253 8999 4271 8984 4306 8984
4307 9013
$$
DAVIS000
WWUS53 KMKX 120210
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CDT SAT JUN 11 2005
WIC049-065-120218-
/O.CAN.KMKX.SV.W.0092.000000T0000Z-050612T0215Z/
IOWA-LAFAYETTE-
908 PM CDT SAT JUN 11 2005
...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE AND IOWA COUNTIES IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
THESE STORMS WILL CONTINUE TO MOVE NORTH AT NEARLY 40
MPH...PRODUCING GUSTY WINDS TO 35 MPH AND A BRIEF PERIOD OF
TORRENTIAL RAINFALL.
LAT...LON 4261 9028 4253 8999 4271 8984 4306 8984
4307 9013
$$
DAVISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:25 PM CDT, 5 hours 19 minutes earlier.
Area forecast discussion, Jun 11, 3:25 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT SAT JUN 11 2005 .DISCUSSION...FORECAST CONCERN ON CONTINUING PRECIP THREAT THROUGH SHORT TERM PERIOD. MUCAPES OF 3500 J/KG INTERACTING WITH LOBE OF SHORT WAVE VORTICITY TO PRODUCE BROKEN LINE OF CONVECTION FROM NORTHWEST WISCONSIN INTO NRN IL. CONVECTION AIDED SYNOPTICALLY BY RIGHT ENTRANCE RGN OF 300MB JET. ALSO NOTED 50KT 700MB WIND ON CENTRAL IA WIND PROFILER EARLIER ALSO HELPING TO FUEL CONVECTION. FORCING DMSHS LATER IN THE EVENING BUT SOME INCREASE IN LAYER DIFFERENTIAL DIVERGENCE LATER TONIGHT ACROSS SOUTH CENTRAL WISCONSIN. ALSO WATER VAPOR IMAGERY HINTING AT WEAK CIRCULATION IN ERN KS WHICH MAY PUSH INTO SRN WI LATER TNGT. HENCE WL CONT LOW POPS FOR AFT MIDNIGHT HOURS. MID LEVEL RIDGING AHEAD OF ARLENE EXPCD TO SPREAD ACRS SRN WI ON SUN. HWVR DEWPTS LKLY TO RMN IN THE MID 60S TO LWR 70S WITH AT LEAST PARTIAL SUNSHINE. CAPE NOT EXPECTED TO BE AS STRONG AS TODAY...HWVR WITH LINGERIN WEAK BOUNDARY IN AREA...WL NEED TO CONT LOW POPS IN THE AFTN AND EVE. LAKE BREEZE ALSO ONCE AGAIN LKLY TO DVLP. QUITE A BIT OF DIFFERENCE BTWN SHORT TERM GUIDANCE IN TRACK OF ARLENE SUN NGT AND MON. NAM FARTHEST WEST WHILE UKMO...GFS AND EVEN NGM TAKING MORE NE TRACK TWD MI. WITH UPSTREAM CLOSED LOW STILL MORE NEUTRAL...LEANING TWD MORE NELY TRAACK INTO CNTRL GREAT LAKES. TOO BAD AS WSPRD RAINFALL COULD BE USED ACRS CWA. HENCE WL CONT WITH MID LEVEL POPS FOR PRECIP MON AND MON EVE WHEN BEST SYNOPTIC SCALE FORCING ASSOCD WITH CLOSED LOW SPREADS INTO AREA. STRONGEST LAYER DIFFERENTIAL DIVERGENCE AT THIS TIME. DRIER...MORE STABLE CONDITIONS SURGE IN MON NGT AND TUE. EXTENDED GUIDANCE INCLUDING UKMO...ECMWF AND CANADIAN IN GOOD AGREEMENT ON CLOSED LOW CIRCULATION MOVING THRU WESTERN GREAT LAKES AROUND MID WEEK TIME FRAME...HWVR PREFER SLIGHTLY SLOWER CANADIAN AND UKMO SOLUTIONS. CLOSED LOW FOLLOWED BY BLOCKING RIDGE SCENARIO FOR LATER NEXT WEEK INTO THE WEEKEND WITH SEASONAL TO SLIGHTLY BELOW SEASONAL TEMPS IN COOLER NE FLOW. ENSEMBLE SHOWING SOME VARIABILITY IN MEMBERS EARLY IN PERIOD BUT STILL OVERALL AGREEMENT IN GENERAL PATTERN DESCRIBED ABOVE. HENCE WL CONT WITH -SHRA THREAT ON WED AND HOLD OFF ON INTRODUCING ANY PRECIP AT THIS POINT FOR WED NGT AND THU AS GFS TRYING TO ROTATE SHORT WAVE TROF AROUND DEPARTING CLOSED LOW. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && MBK
Hazardous weather outlook, Jun 11, 7:00 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 700 PM CDT SAT JUN 11 2005 WIZ046-047-051-052-056>060-062>072-121000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 700 PM CDT SAT JUN 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL...HOWEVER THE SEVERE WEATHER RISK HAS BEEN DIMINISHING SINCE LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. SOME OF THE STORMS WILL PRODUCE BRIEF HEAVY RAINS...ESPECIALLY MONDAY. THUNDERSTORMS WILL BE POSSIBLE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MOST LIKELY NOT BE NEEDED. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ LMZ643>646-665-121000- SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS 700 PM CDT SAT JUN 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...HOWEVER THE SEVERE WEATHER RISK HAS BEEN DIMINISHING SINCE LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. SOME OF THE STORMS WILL PRODUCE BRIEF HEAVY RAINS...ESPECIALLY MONDAY. THUNDERSTORMS WILL BE POSSIBLE TUESDAY. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ MBK
In the hours before
Special weather statement, Jun 11, 4:23 PM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 423 PM CDT SAT JUN 11 2005 WIZ046-047-051-052-056>060-062>072-112215- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 423 PM CDT SAT JUN 11 2005 ...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR SOUTH CENTRAL WISCONSIN AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST WISCONSIN... ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR THE REMAINDER OF SOUTHEAST WISCONSIN... THUNDERSTORMS CONTINUE TO DEVELOP ACROSS SOUTHERN WISCONSIN LATE THIS AFTERNOON. IN GENERAL...THESE STORMS REMAIN WIDELY SCATTERED. THERE ARE SMALL CLUSTERS OF STORMS MOVING THROUGH NORTHERN MARQUETTE AND GREEN LAKE COUNTIES...ALSO MOVING INTO SOUTHERN GREEN COUNTY AND ANOTHER AREA MOVING INTO KENOSHA...RACINE AND MILWAUKEE COUNTIES. ALL OF THIS ACTIVITY IS MOVING TO THE NORTH NORTHEAST AT AROUND 20 MPH. THESE STORMS HAVE BEEN STRUGGLING TO REACH SEVERE LEVELS...BUT THE POTENTIAL FOR SEVERE WEATHER SHOULD INCREASE INTO THE EARLY EVENING HOURS. LARGE HAIL FROM 3/4 OF AN INCH TO 2 INCHES...AND SEVERE DAMAGING WINDS FROM 58 MPH TO 70 MPH ARE POSSIBLE IF THESE STORM BECOME SEVERE. THESE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL. SOME LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN URBAN AREAS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR SEVERE WEATHER WARNINGS OR UPDATES. DAVIS
Local storm report, Jun 11, 5:02 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 PM CDT SAT JUN 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 8 S HARTFORD 43.21N 88.39W
06/11/2005 WASHINGTON WI LAW ENFORCEMENT
TREE DOWN AT THE INTERSECTION OF HWY Q AND HWY K IN THE
TOWN OF ERIN
&&
EKSpecial weather statement, Jun 11, 5:13 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 513 PM CDT SAT JUN 11 2005 WIZ046-047-051-052-056>060-062>072-112300- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 513 PM CDT SAT JUN 11 2005 ...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR SOUTH CENTRAL WISCONSIN AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST WISCONSIN... ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR THE REMAINDER OF SOUTHEAST WISCONSIN... THUNDERSTORMS CONTINUE TO DEVELOP ACROSS SOUTHERN WISCONSIN LATE THIS AFTERNOON. IN GENERAL...THESE STORMS REMAIN WIDELY SCATTERED. NO SEVERE WEATHER HAS BEEN REPORTED. THERE ARE A FEW STORMS MOVING THROUGH LAFAYETTE AND GREEN COUNTIES... AND ALSO MOVING THROUGH EASTERN WASHINGTON...SHEBOYGAN AND FOND DU LAC COUNTIES. ALL OF THIS ACTIVITY IS MOVING TO THE NORTH NORTHEAST AT AROUND 20 MPH. A STRONG THUNDERSTORM LOCATED IN THE NORTHERN ILLINOIS COUNTY OF STEPHENSON...WILL BE MOVING INTO SOUTHEAST GREEN COUNTY BY 545 PM...NEAR THE TOWN OF JUDA. THESE STORMS CONTINUE TO HAVE A VERY HARD TIME REACHING SEVERE LEVELS. LARGE HAIL FROM 3/4 OF AN INCH TO 1 1/2 INCHES...AND SEVERE DAMAGING WINDS FROM 58 MPH TO 70 MPH ARE POSSIBLE IF THESE STORM BECOME SEVERE. THESE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL. SOME LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN URBAN AREAS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR SEVERE WEATHER WARNINGS OR UPDATES. DAVIS
Special weather statement, Jun 11, 5:50 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 550 PM CDT SAT JUN 11 2005 WIZ046-047-051-052-056>060-062>072-112345- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 550 PM CDT SAT JUN 11 2005 ...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR SOUTH CENTRAL WISCONSIN AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST WISCONSIN... ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR THE REMAINDER OF SOUTHEAST WISCONSIN... THERE HAS BEEN AN OVERALL DECREASE IN THE COVERAGE OF THUNDERSTORMS ACROSS SOUTHERN WISCONSIN DURING THE PAST HOUR. HOWEVER...A SMALL CLUSTER OF STRONG THUNDERSTORMS OVER NORTHERN ILLINOIS CONTINUES TO TRACK NORTHEAST INTO FAR SOUTHEAST GREEN COUNTY AND SOUTHWEST ROCK COUNTY. THEY ARE MOVING NORTH NORTHEAST AT 20 MPH. THESE STORMS ARE SHOWING SOME OF THE BEST ORGANIZATION OF TODAYS ACTIVITY...THOUGH THEY REMAIN BELOW SEVERE LEVELS AT THIS TIME. AREAS AROUND BRODHEAD AND SOUTHEAST OF JUDA IN GREEN COUNTY AS WELL AS AREAS TO SOUTHWEST OF ORFORDVILLE IN ROCK COUNTY CAN EXPECT STRONG THUNDERSTORMS BEFORE 630 PM. LARGE HAIL FROM 3/4 OF AN INCH TO 1 1/2 INCHES...AND SEVERE DAMAGING WINDS FROM 58 MPH TO 70 MPH ARE POSSIBLE IF THESE STORM BECOME SEVERE. TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH SOME LOCALIZED FLOODING POSSIBLE...ESPECIALLY IN URBAN AREAS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR SEVERE WEATHER WARNINGS OR UPDATES. DAVIS
Special weather statement, Jun 11, 6:44 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 644 PM CDT SAT JUN 11 2005 WIZ046-047-051-052-056>060-062>072-120015- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 644 PM CDT SAT JUN 11 2005 ...SEVERE THUNDERSTORM WATCH FOR SOUTH CENTRAL WISCONSIN AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST WISCONSIN WILL BE ALLOWED TO EXPIRTE AT 7 PM... ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR THE REMAINDER OF SOUTHEAST WISCONSIN... A THUNDERSTORM WAS MOVING NORTHEAST THROUGH WESTERN ROCK COUNTY AND WILL CONTINUE TO PRODUCE TORRENTIAL RAINFALL. QUICK RAINFALL AMOUNTS OF 1 INCH HAVE BEEN REPORTED IN BRODHEAD. THIS STORM IS MOVING TO THE NORTHEAST AT 20 MPH AND WILL IMPACT THE CITIES OF EVANSVILLE EDGERTON...COOKSVILLE AND ALBION THROUGH 730 PM. ANOTHER THUNDERSTORM WAS MOVING INTO FAR SOUTHWEST LAFAYETTE COUNTY. NO SEVERE WEATHER IS EXPECTED WITH EITHER OF THESE STORMS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR SEVERE WEATHER WARNINGS OR UPDATES. DAVIS
Special weather statement, Jun 11, 6:55 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 655 PM CDT SAT JUN 11 2005 WIZ046-047-051-052-056>060-062>072-120015- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 655 PM CDT SAT JUN 11 2005 ...THE TWO SEVERE THUNDERSTORM WATCHES...459 AND 461...FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN WILL NO LONGER BE IN EFFECT AFTER 7 PM... THE THREAT FOR SEVERE WEATHER HAS DIMINISHED ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THEREFORE...ALL WATCHES WILL BE EITHER ALLOWED TO EXPIRE OR CANCELLED AT 7 PM. MORE THUNDERSTORMS ARE POSSIBLE OVERNIGHT...HOWEVER...THE THREAT FOR SEVERE WEATHER IS UNLIKELY. DAVIS
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.